OxyContin Withdrawal Symptoms

OxyContin® (oxycodone ER) is a prescription pain medication. As with other narcotics, people may experience withdrawal symptoms if they stop taking OxyContin too abruptly. This is because over time, the body becomes accustomed to the effects of OxyContin. If the drug is stopped too quickly, withdrawal symptoms may occur. This can happen even if you are taking it responsibly and for a legitimate medical reason.
 
Although symptoms of OxyContin withdrawal can be very unpleasant, they are usually not dangerous. These symptoms can vary in intensity and may include:
 
  • Insomnia
  • Sweating
  • Chills
  • Abdominal cramps
  • High blood pressure
  • Fast breathing
  • A rapid heart rate
  • Nausea
  • Loss of appetite
  • Vomiting
  • Diarrhea
  • Restlessness
  • Watery eyes
  • Muscle pain
  • Dilated (wide open) pupils
  • Runny nose
  • Yawning
  • Irritability
  • Anxiety
  • Backache
  • Joint pain
  • Weakness.
     
(Click OxyContin Withdrawal for more information on why OxyContin withdrawal occurs and to find out how you and your healthcare provider can help limit these withdrawal symptoms.)
 
 
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.